	Tues. April 16: Eng I, II, MOCK AP Lang					
	Move to Testing Location	7:20-7:45	25 minutes	Wait for announcement to begin testing		
Testers marked SB 1st-4th periods in PS	TESTING	7:45-10:50	185 minutes	English I & II, Subparts 2 & 3 MOCK AP Lang. Exam in Cafeteria		
	4th Period	10:55-12:50	115 minutes (class/lunch/skinny)			
				B 11:25-11:50	C 11:55-12:20	D 12:25-12:50
	Lunch		Lunch	Class	Class	Skinny
			Skinny	Lunch	Class	Class
			Class	Class	Lunch	Skinny
			Class	Class	Skinny	Lunch
	2nd Period	12:55-1:40	45 minutes (Late Arrival this period need to go to Cafeteria)			
	6th Period	1:45-2:25	40 minutes			